PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 44(58), pp. 121--126 (1988)
A NOTE CONCERNING SPECTRAL MULTIPLICITY ONE
J. Gill and H. SalehiDepartment of Statistics and Probability, Michigan State University, East Lansing, Michigan, USA
Abstract: In the papers [7,8] S. Mitrovi\'c presents a seemingly remarkable generalization of Cramér's well-known result concerning the spectral multiplicity of a second order stochastic process (see ), and then derives some consequences of that generalization. Here, we shall show that (with the exeption of Th. 1 from ) the main results of those two papers are false.
Classification (MSC2000): 60G07
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts